# SDR WVER2017042991901

- Difficulty date: April 22, 2017
- Submitted: April 30, 2017
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N919FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15019
- Aircraft time: 32,203 hours, 26,279 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: SH670314127
- Condition: Corroded
- Location: Fuselage
- Part time: 32,203 hours, 26,297 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SILL IS CORRODED IN SEVERAL PLACES.
